Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 131690, 6 pages
http://dx.doi.org/10.1155/2015/131690
Research Article

Sumudu Transform Method for Analytical Solutions of Fractional Type Ordinary Differential Equations

1Department of Mathematics, Firat University, 23119 Elazig, Turkey
2Department of Mathematics, Faculty of Basic Education, PAAET, 92400 Al-Ardiya, Kuwait

Received 26 June 2014; Revised 5 August 2014; Accepted 5 August 2014

Academic Editor: Abdon Atangana

Copyright © 2015 Seyma Tuluce Demiray et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We make use of the so-called Sumudu transform method (STM), a type of ordinary differential equations with both integer and noninteger order derivative. Firstly, we give the properties of STM, and then we directly apply it to fractional type ordinary differential equations, both homogeneous and inhomogeneous ones. We obtain exact solutions of fractional type ordinary differential equations, both homogeneous and inhomogeneous, by using STM. We present some numerical simulations of the obtained solutions and exhibit two-dimensional graphics by means of Mathematica tools. The method used here is highly efficient, powerful, and confidential tool in terms of finding exact solutions.